# SDR 06FDEA2197

- Difficulty date: June 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR UPPER CAP STA XORS 670 TO XORS 708 FOUND WITH CORROSION. REPAIRED   AS PER FEDEX E.A. 1-5710-99688. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
